# SDR SIMA202003254002

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 36,523 hours, 31,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED ROW 12 OVERWING EMERGENCY LIGHT IAW AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A. OPC GOOD. END.
